# SDR USAA001526

- Difficulty date: August 24, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Aft Cargo Bay
- Part time: 46,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED IN TWO AREAS, 11 INCH BY 4 INCH AND 1 INCH BY 6 INCHES, MID AND AFT CARGO BEAM BELOW DOOR.  REPLACED BOTH BEAMS PER EO 5390M251 AND EA 51567.  (M)
